# SDR CALA9701230

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- Engine: Pwa JT8D9
- System (JASC): 7530 · Compressor Bleed Control
- Part: Guide Vane
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE EXPERIENCED POWER REDUCTION DURING CLIMBOUT.  THE CREW ADVANCED THE THROTTLE TO MAINTAIN CLIMB POWER, RESULTING IN THE NR 2 THROTTLE BEING THREE KNOBS AHEAD OF NR 1 AND NR 3, WITH SLIGHTLY HIGHER EGT.  THE AIRCRAFT WAS RETURNED TO EWR.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  *S/D*  SHOP FINDINGS REVEALED CRACKED AND BOWED NOZZLE GUIDE VANES.
